# SDR FDEA202102270500

- Difficulty date: February 27, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 68,663 hours, 24,481 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Iru
- Part number: HG1050BD11
- Part serial: 95050865
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT APPROXIMATELY 2000' ON TAKEOFF FROM KMEM, FO  LOST MOST PFD/ND ATTITUDE AND NAVIGATION  INFORMATION. ALSO REC'D ECAM #2 IRS FAULT, ALONG  WITH #2 PITCH TRIM PADDLE AND BOTH YAW DAMPER  PADDLES DISENGAGING. CAPT TOOK AIRCRAFT CONTROL  WITH ONLY PFD ATTITUDE AND SPEED INFORMATION.  DECLARED AN EMERGENCY AND PERFORMED AS MANY  CHECKLIST AND QRH PROCEDURES AS TIME ALLOWED. CAPT  FLEW RAW DATA ILS TO FULL STOP BACK AT KMEM. NOTE:  ON PREVIOUS FLIGHT EARLIER THAT DAY, CREW ABORTED A  TAKEOFF IN THE SAME A/C FOR IRS #2 FAULT. MX  SWAPPED #2 & #3 IRS & MEL'D INOP IRS IN #3  POSITION.  SHGN 26FEB21 19:01   MEM U  ON ARIVAL TO A/C IRU #2 WAS TOTALLY DEAD,  FOUND WATER EVIDENCE ON TOP OF IRU #2 DRIP TRAY IN  CORNER WITH MISSING HARDWARE.    R&R'D IRU 2.  OPS CKS GOOD.  REF AMM 34-25-34-04. REQUIREMENT INFO FOR SDR- ( IRU 2, MFG-HONEYWELL,  N-HG1050BD11, S/N 95050865.  ALSO R&R'D FAC 2.  OPS CK GOOD.  REF AMM 22-26-34-04.  REQUIREMENT INFO FOR FAC- ( FAC 2, MFG-THALES, B471AAM8, S/N-379.
